Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some projective planes of Lenz-Barlotti class I
HTML articles powered by AMS MathViewer

by John T. Baldwin PDF
Proc. Amer. Math. Soc. 123 (1995), 251-256 Request permission

Abstract:

We construct an infinite projective plane with Lenz-Barlotti class I. Moreover, the plane is almost strongly minimal in a very strong sense: each automorphism of each line extends uniquely to an automorphism of the plane.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51A35
  • Retrieve articles in all journals with MSC: 51A35
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 251-256
  • MSC: Primary 51A35
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1215026-6
  • MathSciNet review: 1215026